MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO.; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for call was patient reported they were not feeling any stimulation since yesterday.Agent had patient connect through mystimrc; patient reported therapy was on and in group c with program 1 at 7.4 and program 2 at 7.6.Patient confirmed group c was the group they normally use.Agent had patient turn therapy off and back on; patient reported they felt no stimulation.Patient switched to group a and reported they felt no stimulation and switched to group b with the same result.Patient switched back to group c and increased program 1 to 7.9; patient reported they still felt no stimulation.Agent reviewed role of manufacturer representative (rep) and the patient was redirected to their healthcare provider (hcp) to further address the issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50078343
Report Number3004209178-2026-12429
Device Sequence Number21412601
Product Code LGW
UDI-Device Identifier00763000558826
UDI-Public(01)00763000558826(17)260428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale